Allergic Reaction orrrr??
Background info: At the beginning of this year I bought some test cyp 250 and used it for a lil while for TRT and for a short cycle. Everything was amazing, no PIP for the entirety of the cycle. I will refer to this as Brand A.
3-4 months ago I got in on some promos, switched to a different brand of test e 300 and again it was smooth as butter and had no issues. Following this cycle I went back to Brand A to finish out the stock that I had left. I noticed the color or the test was much darker than when I originally had ordered it. I thought nothing of it and pinned 0.8mL (200mg). Within the following 24-48 hours i had the worst PIP from the test and thought maybe I just did a bad injection or something.
Over the last 3 weeks (2 pins/wk) I’ve had very painful PIP in the following days of the injection. I have a total of 4 vials left, 2 opened (to make sure the PIP wasn't from just one bad vial) and 2 unopened. All of them have turned from a light, clear yellow to a darker golden yellow, that reminds me of tren. For the last several months I have been doing everything subQ and have had zero issues. I’ve pinned my delts, lats and ventral glute, and all the same bad PIP. This is the first time I’ve ever really experienced any painful PIP.
I’m wondering what this could be caused from? Brand A was amazing when I originally purchased it but now a few months later it hurts like hell. Any thoughts as to why this could be happening?